Posted by Jeroen on February 15, 2006, at 15:57:47
In reply to Re: TO EDUK NO BOTOX » Jeroen, posted by ed_uk on February 15, 2006, at 15:04:43
ALL MY PSY DOCS SAY NO BECAUSE....
i have nystagmus (uncontrolled eye movement) and blepharospasm (only botox used for that not nystagmus)
it has improved by 35%+ id say 40%+ i think, also im ok with seroquel at this moment 100 AM and 200 PM, seroxat 30 mg, uni tranxene 15 mg (twice day), im stable, im following music lessons each week.
i have ordered lecithin i will take that also twice a day. im ok at this moment, im living a life. not like before but its better... my doctor said yesterday i wont add cogentin it might make things worse... but he did agreed with Clozaril, but its a hard drug... my psy doc said Seroquel has same system like Clozaril.
should i low dosage abilify to my medicine cocktail like 5 mg or 2.5mg? maybe it will reverse the nystagmus..... BECAUSE on parts on brain where too much dopamine it will make it ok again. DYSTONIA is caused by dopamine blockage in the basial ganglia i think. i cant take more then 10 mg or i will get ugly side effects.
i dont know ed, what do you think of the abilify 2.5 or 5 mg? i did had lot of excessive blinking, but no uncontrolled eye movements with abilify sounds scary all